# SDR AALA202401319317

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 11,979 hours, 3,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED YELLOW HYDRAULIC ENGINE 2 SYSTEM LOW PRESSURE ECAM IN FLIGHT. FLIGHT CREW OBSERVED HYDRAULIC QUANTITY AS EMPTY.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE IN THE # 2 PYLON LEAKING AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
